Alert archive / New York / Small Craft Advisories in 2019

Small Craft Advisory 53, NWS Buffalo, NY

May 9, 2019

NWS Buffalo, NY issued this small craft advisory at May 9, 2019, 4:02 AM EDT. It took effect at May 9, 2019, 7:19 PM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
May 9, 2019, 4:02 AM EDT (08:02 UTC)
In effect from
May 9, 2019, 7:19 PM EDT
Expired
May 10, 2019, 3:55 AM EDT
In force
9 hr
Issued by
NWS Buffalo, NY

The text

As transmitted.

696 
WHUS71 KBUF 090802
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
402 AM EDT Thu May 9 2019

LEZ040-090915-
/O.CAN.KBUF.SC.Y.0051.000000T0000Z-190509T0900Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
402 AM EDT Thu May 9 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Buffalo has cancelled the Small
Craft Advisory.

Winds and waves will continue to subside early this morning.

$$

LOZ045-091615-
/O.NEW.KBUF.SC.Y.0053.190510T0000Z-190510T1100Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
402 AM EDT Thu May 9 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 7 AM
EDT FRIDAY...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 8 PM this evening to 7 AM EDT
Friday.

* WINDS...South 15 to 25 knots.

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ042-091615-
/O.EXT.KBUF.SC.Y.0052.190509T0900Z-190509T2100Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
402 AM EDT Thu May 9 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS...East 15 to 25 knots.

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ043-091615-
/O.CON.KBUF.SC.Y.0052.190509T1100Z-190509T2100Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
402 AM EDT Thu May 9 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 5 PM EDT THIS AFTERNOON...

* WINDS...Southeast 15 to 25 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

Hitchcock
5 follow-up statements
852 
WHUS71 KBUF 091441
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1041 AM EDT Thu May 9 2019

LOZ042-092100-
/O.CON.KBUF.SC.Y.0052.000000T0000Z-190509T2100Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
1041 AM EDT Thu May 9 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS...East 15 to 25 knots.

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ043-092100-
/O.CON.KBUF.SC.Y.0052.000000T0000Z-190509T2100Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
1041 AM EDT Thu May 9 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS...Southeast 15 to 25 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ045-092245-
/O.CON.KBUF.SC.Y.0053.190510T0000Z-190510T1100Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
1041 AM EDT Thu May 9 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 7 AM EDT FRIDAY...

* WINDS...South 15 to 25 knots.

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
199 
WHUS71 KBUF 092049
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
449 PM EDT Thu May 9 2019

LOZ042-092200-
/O.EXP.KBUF.SC.Y.0052.000000T0000Z-190509T2100Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
449 PM EDT Thu May 9 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 PM EDT THIS AFTERNOON...

$$

LOZ043-092200-
/O.EXP.KBUF.SC.Y.0052.000000T0000Z-190509T2100Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
449 PM EDT Thu May 9 2019

...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 PM EDT THIS AFTERNOON...

$$

LOZ045-100500-
/O.CON.KBUF.SC.Y.0053.190510T0000Z-190510T1100Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
449 PM EDT Thu May 9 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 7 AM EDT FRIDAY...

* WINDS...South 15 to 25 knots.

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
776 
WHUS71 KBUF 092319
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
719 PM EDT Thu May 9 2019

LOZ044-100730-
/O.EXB.KBUF.SC.Y.0053.190509T2319Z-190510T1100Z/
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
719 PM EDT Thu May 9 2019

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EDT FRIDAY...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect until 7 AM EDT Friday.

* WINDS...South 15 to 25 knots.

* WAVES...1 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ045-100730-
/O.EXT.KBUF.SC.Y.0053.190509T2319Z-190510T1100Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
719 PM EDT Thu May 9 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EDT FRIDAY...

* WINDS...South 15 to 25 knots.

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
940 
WHUS71 KBUF 100241
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
1041 PM EDT Thu May 9 2019

LOZ044-100345-
/O.CAN.KBUF.SC.Y.0053.000000T0000Z-190510T1100Z/
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
1041 PM EDT Thu May 9 2019

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Buffalo has cancelled the Small
Craft Advisory.

$$

LOZ045-101045-
/O.CON.KBUF.SC.Y.0053.000000T0000Z-190510T1100Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
1041 PM EDT Thu May 9 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT FRIDAY...

* WINDS...South 15 to 25 knots.

* WAVES...2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$
776 
WHUS71 KBUF 100755
MWWBUF

URGENT - MARINE WEATHER MESSAGE
National Weather Service Buffalo NY
355 AM EDT Fri May 10 2019

LOZ045-101600-
/O.CAN.KBUF.SC.Y.0053.000000T0000Z-190510T1100Z/
/O.NEW.KBUF.SC.Y.0054.190510T1900Z-190511T0900Z/
Lake Ontario nearshore waters from Mexico Bay to the Saint
Lawrence River-
355 AM EDT Fri May 10 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
5 AM EDT SATURDAY...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 3 PM this afternoon to 5 AM EDT
Saturday.

* WINDS...Southwest 15 to 25 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LEZ040-041-101600-
/O.NEW.KBUF.SC.Y.0054.190510T1400Z-190511T0000Z/
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
355 AM EDT Fri May 10 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
EDT THIS EVENING...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 10 AM this morning to 8 PM EDT
this evening.

* WINDS...Southwest 15 to 25 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LEZ020-LOZ030-101600-
/O.NEW.KBUF.SC.Y.0054.190510T1400Z-190511T0000Z/
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
355 AM EDT Fri May 10 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
EDT THIS EVENING...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 10 AM this morning to 8 PM EDT
this evening.

* WINDS...West 15 to 25 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ042-101600-
/O.NEW.KBUF.SC.Y.0054.190510T1500Z-190511T0300Z/
Lake Ontario nearshore waters from the Niagara River to Hamlin
Beach-
355 AM EDT Fri May 10 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO
11 PM EDT THIS EVENING...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 11 AM this morning to 11 PM EDT
this evening.

* WINDS...West 15 to 25 knots.

* WAVES...3 to 5 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

LOZ043-044-101600-
/O.NEW.KBUF.SC.Y.0054.190510T1700Z-190511T0900Z/
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
355 AM EDT Fri May 10 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
5 AM EDT SATURDAY...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 1 PM this afternoon to 5 AM EDT
Saturday.

* WINDS...West 15 to 25 knots.

* WAVES...3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

SLZ022-024-101600-
/O.NEW.KBUF.SC.Y.0054.190510T1900Z-190511T0000Z/
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
355 AM EDT Fri May 10 2019

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
8 PM EDT THIS EVENING...

The National Weather Service in Buffalo has issued a Small Craft
Advisory, which is in effect from 3 PM this afternoon to 8 PM EDT
this evening.

* WINDS...Southwest 15 to 25 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 18 to 33 knots
and/or waves averaging 4 feet or more are expected to produce
hazardous wave conditions to small craft. Inexperienced
mariners...especially those operating smaller vessels...should
avoid navigating in these conditions.

&&

$$

Hitchcock

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at May 9, 1:23 AM EDT, 2 hours 39 minutes earlier.

Area forecast discussion, May 9, 1:23 AM EDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
123 AM EDT Thu May 9 2019

.SYNOPSIS...
High pressure centered to our north will push away from the region
tonight...and this will allow a strengthening warm front to advance
towards our forecast area. While clouds will gradually increase in
the process...significant deterioration in our weather will likely
hold off until the second half of Thursday when showers will become
more widespread. Soaking showers are then anticipated Thursday night
into Friday.

&&

.NEAR TERM /THROUGH TODAY/...
As we push through the night high pressure which is ridging
southward into the region late this evening will exit to the
east. This will allow a strengthening warm front to push north
towards our region overnight. A relatively weak 30kt low level
jet will ride up and over the tightening baroclinic zone to the
north of this frontal boundary front during the overnight. This
will help to generate and advect increasing high and mid level
clouds across the region. While this isentropic lift will be enough
to generate cloud cover, it will remain dry through daybreak with
very dry low levels still in place.

The warm advection should be strong enough though to support a weak
non-diurnal temperature trend...with most areas experiencing their
mins near/shortly after midnight, followed by warming temperatures.

A well organized surface low will track to the north across the
Upper Great Lakes on Thursday...while the crest of a high amplitude
mid level ridge will move to New England. This scenario will
effectively shove the aforementioned warm front across our forecast
area. While a shower or two will be possible across far western
New York with the advancing warm frontal boundary during the
morning...the lack of a significant low level jet and lack of
upper level jet forcing should keep any shower activity to a
minimum. In fact...a large portion of western New York could
find itself within the warm sector of the large storm system.
This should lead to several hours of sun across the Southern
Tier and Finger Lakes region. Given that H85 temps are expected
to reach 12-14c...its not out of the question that the warmer
valleys could touch 80. Most of the guidance packages are
projecting max temps in the 60s and lower 70s though. Will aim
between the two extremes... with widespread readings in the mid
70s for sites west of the Finger Lakes.

As we push deeper into the afternoon though...the low level jet will
increase to 40 kts while lift will increase aloft from a 110kt H25
jet over the SOO. This forcing...combined with a little instability
within the warm sector...could support more widespread showers
which will move into far western New York late in the afternoon.
Areas east of the Genesee River are likely remain dry through
around sunset.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY/...
The forecast area is firmly entrenched in the warm sector by Thursday
evening with deep southerly flow ushering in PWATs on the order of
1.5-1.7 inches in the deeper moisture. The southerly flow works the
apex of a 700 mb theta-e ridge down the axis of Lake Ontario through
the night. This will likely allow for the best low level convergence
on the nose of low level jet below this to run along the north side
of the lake and be largely co-located with the best upper jet
coupling. As such, the heaviest corridor of rainfall seems likely to
run quickly northward from the lower Ohio Valley toward the north
end of Lake Ontario by early Friday. As such, in our area, the
heaviest rainfall with this system seems likely to be in the corridor
from northernmost western New York toward the St. Lawrence River.
This puts the best QPF generally over Lake Ontario with amounts
decreasing to the southeast and generally focused along the
trailing cold front on Friday.

Speaking of the trailing cold front, it runs through the area on
Friday with rapid warming and some additional convective potential
ahead of it as is runs eastward through the Finger Lakes in the
afternoon. Frontal timing will determine the eventual high
temperature potential, however Lake Erie influences will quickly
knock afternoon temperatures back in the Buffalo area by midday.

High pressure follows the cold front for Friday night into Saturday.
This will bring much cooler and drier conditions into the CWA with
some potential for frost in the valleys of the Southern Tier by
Saturday morning.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
Sunday and Monday the medium range guidance packages remain in pretty
good agreement on another mid level trough dropping southeastward across
the Great Lakes and Northeast...with an attendant surface low rippling
northeastward from the Ohio/Tennessee Valleys across the mid-Atlantic
states...then to a position off the New England coastline. Such a pattern
will likely result in yet another round of rain overspreading our region
Sunday and Sunday night...before slowly diminishing Monday and Monday
night as the system departs off to our east. With this in mind...have
continued the upward trend in PoPs during this portion of the period...
with high likelies Sunday/Sunday night gradually dropping back through
the chance range Monday and Monday night. Otherwise temps should continue
to average out at least a bit below normal...and possibly notably
so on Monday should the colder ECMWF solution verify.

After that...generally drier weather should then follow in the wake
of this system Tuesday and Wednesday...though with broad troughiness
remaining in place aloft a low chance of showers still cannot be ruled
out...along with temps continuing to run slightly below average.

&&

.AVIATION /05Z THURSDAY THROUGH MONDAY/...
An initial area of warm advection will continue to produce mid level
clouds overnight with VFR prevailing. A warm front will move
northeast across the area Thursday morning through early afternoon
and continue to support areas of mid level cloud cover. A few
scattered showers may develop along and ahead of the warm front,
mainly near and over Lake Ontario in the morning, and then east of
Lake Ontario by afternoon. CIGS/VSBY will remain VFR.

A pre-frontal trough will then approach Western NY by late
afternoon. A band of showers and scattered thunderstorms will enter
Western NY associated with the pre-frontal trough. This will be the
first of several rounds of showers and scattered thunderstorms which
will continue through Thursday night. VSBY may drop to MVFR and even
brief IFR in the heavier showers and scattered thunderstorms, with
mainly VFR in the lighter rain. CIGS will initially be mainly VFR
with the first batch of rain, then deteriorate to MVFR and IFR
Thursday night as the low levels saturate.

Outlook...
Friday...MVFR/IFR early, improving to VFR with showers ending from
west to east.
Saturday...VFR.
Sunday...VFR with a chance of showers.
Monday...MVFR with showers.

&&

.MARINE...
A tightening pressure gradient between the strong ridge to our north
and a complex system lifting out the Midwest will result in a
moderate northeasterly flow which will gradually shift to the
east and southeast through Thursday. Small Craft Advisories will
remain in effect for Lake Erie southwest of Dunkirk into the
early morning hours. Small craft headlines were also issued/extended
for the western half of Lake Ontario. Easterly winds will be
strongest across the open waters, but this will effectively
build waves, even if winds aren't as strong along the immediate
lakeshore.

Friday, low pressure tracking by to our west will send a cold front
towards and across the eastern Great Lakes. With its passage winds
and waves will increase such that Small Craft Advisories will be
needed on Lake Ontario from Hamlin Beach to Mexico Bay.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 5 AM EDT early this morning for
         LEZ040.
         Small Craft Advisory from 7 AM this morning to 5 PM
         EDT this afternoon for LOZ043.
         Small Craft Advisory from 5 AM early this morning to 8 PM
         EDT this evening for LOZ042.

&&

SYNOPSIS...RSH
NEAR TERM...Apffel/Hitchcock/RSH
SHORT TERM...Fries
LONG TERM...JJR
AVIATION...Hitchcock
MARINE...AR/Apffel
Hazardous weather outlook, May 8, 5:20 AM EDT, 22 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
520 AM EDT Wed May 8 2019

NYZ001>003-006>008-010-011-019-020-085-090930-
Niagara-Orleans-Monroe-Oswego-Jefferson-Lewis-Northern Erie-Genesee-
Chautauqua-Cattaraugus-Southern Erie-
520 AM EDT Wed May 8 2019

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Widespread showers and some embedded thunderstorms are expected
late Thursday and Thursday night. There is a risk for moderate to
heavy rain during this time which could lead to localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-090930-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
520 AM EDT Wed May 8 2019

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ004-005-012>014-021-090930-
Wayne-Northern Cayuga-Wyoming-Livingston-Ontario-Allegany-
520 AM EDT Wed May 8 2019

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Nearby

Small Craft Advisories in New York, 2019Every small craft advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.